# SDR SWAA2021081116412

- Difficulty date: September 15, 2020
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N709SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27843
- Aircraft time: 74,940 hours, 44,603 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY AFT BULKHEAD FLOOR CAP STRIP IS DAMAGED / RECEIVED NEW FCB AFT BLKHD FLOOR CAP STRIP ON PO # 754287 NEW CAP STRIP TO BE INSTALLED ON CUST CARD # JPANEL-121-CLOSE
